Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

On high blood pressure medicine, losing weight, seems sluggish and confused. What should I do?

My mom is on high blood pressure medicine. She has lost weight and the doctor ran some tests to see if the blood pressure medicine was making her blood pressure too low but decided not to stop the medicine until the results came back. She couldn t remember if she took her pill this morning, and can t remember if she took a second one. Her blood pressure is 108 over 64 and her pulse was 58. She seems sluggish, has slurred her words, and seems confused. She won t go to the hospital. What should I do?
Asked On : Sat, 30 Jun 2012
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
from the symptoms it seems that your mother needs immediate medical check up.
blood pressure is not low .so low blood pressure may not be the reason for the symptoms .pulse rate should be considered with usual pulse rate.
she may have some acute problem related to cerebrovascular condition
please call emergency and take her to hospital for urgent evaluation .
hope your mother be all right soon
Answered: Fri, 3 Aug 2012
I find this answer helpful
Sports Medicine Specialist Dr. Hari Bains's  Response
Hi Emily,

Your mother requires further assessment and investigation as a matter of urgency. Admission to hospital for a short period would be a reasonable option. Maybe her doctor could reassure her regarding the possible need for admission.
Hope all goes well.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor